CSpace
Global classical solution to two-dimensional compressible Navier-Stokes equations with large data in R-2
Jiu, Quansen; Wang, Yi; Xin, Zhouping
2018
Source PublicationPHYSICA D-NONLINEAR PHENOMENA
Volume376Pages:180
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33680
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Jiu, Quansen,Wang, Yi,Xin, Zhouping. Global classical solution to two-dimensional compressible Navier-Stokes equations with large data in R-2[J]. PHYSICA D-NONLINEAR PHENOMENA,2018,376:180.
APA Jiu, Quansen,Wang, Yi,&Xin, Zhouping.(2018).Global classical solution to two-dimensional compressible Navier-Stokes equations with large data in R-2.PHYSICA D-NONLINEAR PHENOMENA,376,180.
MLA Jiu, Quansen,et al."Global classical solution to two-dimensional compressible Navier-Stokes equations with large data in R-2".PHYSICA D-NONLINEAR PHENOMENA 376(2018):180.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Jiu, Quansen]'s Articles
[Wang, Yi]'s Articles
[Xin, Zhouping]'s Articles
Baidu academic
Similar articles in Baidu academic
[Jiu, Quansen]'s Articles
[Wang, Yi]'s Articles
[Xin, Zhouping]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Jiu, Quansen]'s Articles
[Wang, Yi]'s Articles
[Xin, Zhouping]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.